Alert archive / New Hampshire / Wind Chill Warnings in 2015

Wind Chill Warning 3, NWS Gray, ME

January 16, 2015Carroll County, Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this wind chill warning at Jan 16, 2015, 3:25 AM EST for Carroll County, Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 16, 2015, 9:00 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2015, 3:25 AM EST (08:25 UTC)
In effect from
Jan 16, 2015, 9:00 PM EST
Expired
Jan 17, 2015, 6:50 AM EST
In force
10 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2015-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2015-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
429 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WWUS41 KGYX 160825
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
325 AM EST FRI JAN 16 2015

...ARCTIC AIR WILL MOVE INTO THE REGION FRIDAY...

.AN ARCTIC FRONT WILL CROSS THE REGION FRIDAY BRINGING A VERY
COLD AIR MASS THROUGH SATURDAY.

MEZ007>009-NHZ001>004-161630-
/O.UPG.KGYX.WC.A.0001.150117T0200Z-150117T1500Z/
/O.NEW.KGYX.WC.W.0003.150117T0200Z-150117T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY
325 AM EST FRI JAN 16 2015

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
SATURDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 43 BELOW DUE TO TEMPERATURES 1 BELOW TO 
  18 BELOW ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP 
  TO 45 MPH.

* TIMING...FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...1 BELOW TO 18 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-020>022-NHZ005-006-161630-
/O.NEW.KGYX.WC.Y.0004.150117T0200Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
325 AM EST FRI JAN 16 2015

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST
SATURDAY.

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 27 BELOW DUE TO TEMPERATURES 10 BELOW 
  TO 5 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 15 MPH WITH GUSTS 
  UP TO 25 MPH.

* TIMING...FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...10 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
5 follow-up statements
245 
WWUS41 KGYX 161505
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1005 AM EST FRI JAN 16 2015

...ARCTIC AIR WILL MOVE INTO THE REGION THIS AFTERNOON...

.AN ARCTIC FRONT WILL CROSS THE REGION THIS AFTERNOON BRINGING A
VERY COLD AIR MASS THROUGH SATURDAY.

MEZ007>009-NHZ001>004-162315-
/O.CON.KGYX.WC.W.0003.150117T0200Z-150117T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY
1005 AM EST FRI JAN 16 2015

...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM EST SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 43 BELOW DUE TO TEMPERATURES 1 BELOW TO 
  18 BELOW ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP 
  TO 45 MPH.

* TIMING...FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...1 BELOW TO 18 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-020>022-NHZ005-006-162315-
/O.CON.KGYX.WC.Y.0004.150117T0200Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
1005 AM EST FRI JAN 16 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 27 BELOW DUE TO TEMPERATURES 10 BELOW 
  TO 5 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 15 MPH WITH GUSTS 
  UP TO 25 MPH.

* TIMING...FRIDAY NIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...10 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
235 
WWUS41 KGYX 162012
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST FRI JAN 16 2015

...AN ARCTIC AIR MASS WILL MOVE ACROSS THE REGION TONIGHT...

.ARCTIC HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND
SATURDAY BRINGING A VERY COLD AIR MASS.

MEZ007>009-NHZ001>004-170515-
/O.CON.KGYX.WC.W.0003.150117T0200Z-150117T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY
312 PM EST FRI JAN 16 2015

...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM EST SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 43 BELOW DUE TO TEMPERATURES 18 BELOW 
  TO 7 ABOVE ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS 
  UP TO 40 MPH.

* TIMING...TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES...18 BELOW TO 7 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-020>022-NHZ005-006-170515-
/O.CON.KGYX.WC.Y.0004.150117T0200Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
312 PM EST FRI JAN 16 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 27 BELOW DUE TO TEMPERATURES 10 BELOW 
  TO 13 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 15 MPH WITH GUSTS 
  UP TO 30 MPH.

* TIMING...TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...10 BELOW TO 13 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
958 
WWUS41 KGYX 170351
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1051 PM EST FRI JAN 16 2015

...AN ARCTIC AIR MASS WILL MOVE INTO THE REGION TONIGHT...

MEZ007>009-NHZ001>004-171500-
/O.CON.KGYX.WC.W.0003.000000T0000Z-150117T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY
1051 PM EST FRI JAN 16 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 42 BELOW DUE TO TEMPERATURES 1 BELOW TO 
  17 BELOW ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP 
  TO 40 MPH.

* TIMING...TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES...1 BELOW TO 17 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-020>022-NHZ005-006-171500-
/O.CON.KGYX.WC.Y.0004.000000T0000Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
1051 PM EST FRI JAN 16 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 25 BELOW DUE TO TEMPERATURES 9 BELOW TO 
  5 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 15 MPH WITH GUSTS UP 
  TO 25 MPH.

* TIMING...TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROSTBITE ON EXPOSED SKIN AND HYPOTHERMIA.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...9 BELOW TO 5 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
700 
WWUS41 KGYX 170838
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
338 AM EST SAT JAN 17 2015

...DANGEROUSLY LOW WIND CHILLS THIS MORNING...
...WINTER STORM WILL IMPACT THE AREA SUNDAY AND MONDAY...

MEZ007-008-NHZ001>003-171600-
/O.NEW.KGYX.WS.A.0002.150118T2100Z-150119T1800Z/
/O.EXT.KGYX.WC.W.0003.000000T0000Z-150117T1600Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...COLEBROOK...
BERLIN...LANCASTER...LITTLETON
338 AM EST SAT JAN 17 2015

...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON.

* ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES...ALONG 
  WITH AROUND A TRACE OF ICE.

* HAZARD TYPES...VERY COLD WIND CHILL VALUES CONTINUE THIS
  MORNING. HEAVY SNOW ACCUMULATIONS ARE EXPECTED SUNDAY AFTERNOON
  AND EVENING.

* WIND CHILL...AS LOW AS 42 BELOW DUE TO TEMPERATURES 3 BELOW TO 
  17 BELOW ZERO...AND WINDS NORTHWEST 10 TO 20 MPH WITH GUSTS UP 
  TO 40 MPH.

* TIMING... VERY COLD WIND CHILLS THROUGH 11 AM THIS MORNING.
  HEAVY SNOW WILL MOVE IN SUNDAY AFTERNOON AND EXIT THE AREA MID
  MORNING MONDAY.

* IMPACTS...LOW WIND CHILLS CAN LEAD TO FROST BITE AND
  HYPOTHERMIA. HEAVY SNOW WILL MAKE TRAVEL DIFFICULT.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES SUNDAY INTO
  MONDAY.

* TEMPERATURES...AS LOW AS 17 BELOW ZERO THIS MORNING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

MEZ009-NHZ004-171600-
/O.EXT.KGYX.WC.W.0003.000000T0000Z-150117T1600Z/
CENTRAL SOMERSET-NORTHERN CARROLL-
INCLUDING THE CITIES OF...BINGHAM...JACKMAN...NORTH CONWAY
338 AM EST SAT JAN 17 2015

...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* HAZARD TYPES...VERY COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 42 BELOW DUE TO TEMPERATURES 3 BELOW TO 
  17 BELOW ZERO...AND WINDS NORTHWEST 10 TO 20 MPH WITH GUSTS UP 
  TO 30 MPH.

* TIMING...THROUGH 11 AM THIS MORNING.

* IMPACTS...LOW WIND CHILLS CAN LEAD TO FROST BITE AND
  HYPOTHERMIA. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...AS LOW AS 3 BELOW TO 17 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-020>022-NHZ005-006-171500-
/O.CON.KGYX.WC.Y.0004.000000T0000Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
338 AM EST SAT JAN 17 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* HAZARD TYPES...COLD WIND CHILL VALUES.

* WIND CHILL...AS LOW AS 26 BELOW DUE TO TEMPERATURES 9 BELOW TO 
  1 ABOVE ZERO...AND WINDS NORTHWEST 10 TO 15 MPH WITH GUSTS UP 
  TO 20 MPH.

* TIMING...THROUGH 10 AM THIS MORNING.

* IMPACTS...LOW WIND CHILLS CAN LEAD TO FROST BITE AND
  HYPOTHERMIA.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...AS LOW AS 9 BELOW TO 1 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
765 
WWUS41 KGYX 171150
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
650 AM EST SAT JAN 17 2015

...WINTER STORM WILL IMPACT THE AREA SUNDAY AND MONDAY...

MEZ007-008-NHZ001>003-172000-
/O.CAN.KGYX.WC.W.0003.000000T0000Z-150117T1600Z/
/O.CON.KGYX.WS.A.0002.150118T2100Z-150119T1800Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...COLEBROOK...
BERLIN...LANCASTER...LITTLETON
650 AM EST SAT JAN 17 2015

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
WARNING.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* HAZARD TYPES...HEAVY SNOW ACCUMULATIONS ARE EXPECTED SUNDAY
  AFTERNOON AND EVENING.

* TIMING...HEAVY SNOW WILL MOVE IN SUNDAY AFTERNOON AND EXIT THE
  AREA MID MORNING MONDAY.

* IMPACTS... HEAVY SNOW WILL MAKE TRAVEL DIFFICULT.

* WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TEMPERATURES...NEAR 30 .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

MEZ009-NHZ004-171300-
/O.CAN.KGYX.WC.W.0003.000000T0000Z-150117T1600Z/
CENTRAL SOMERSET-NORTHERN CARROLL-
INCLUDING THE CITIES OF...BINGHAM...JACKMAN...NORTH CONWAY
650 AM EST SAT JAN 17 2015

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
WARNING.

WINDS HAVE DECREASED AND TEMPERATURES WILL WARM THROUGHOUT THE
MORNING DECREASING WIND CHILL.

$$

MEZ012>014-020>022-NHZ005-006-171300-
/O.CAN.KGYX.WC.Y.0004.000000T0000Z-150117T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE
650 AM EST SAT JAN 17 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
ADVISORY.

WINDS HAVE DECREASED AND TEMPERATURES WILL WARM THROUGHOUT THE
MORNING DECREASING WIND CHILL..

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 15, 9:49 PM EST, 5 hours 36 minutes earlier.

Area forecast discussion, Jan 15, 9:49 PM EST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
949 PM EST THU JAN 15 2015

.SYNOPSIS...
LOW PRESSURE PASSING WELL TO OUR SOUTH WILL SPILL A LITTLE LIGHT
SNOW INTO COASTAL AREAS THIS EVENING. AN ARCTIC COLD FRONT WILL
CROSS THE REGION ON FRIDAY. HIGH PRESSURE WILL BUILD IN FROM THE
WEST FRIDAY NIGHT AND SATURDAY. A WARM FRONT CROSSES NEW ENGLAND
SATURDAY NIGHT. A COASTAL STORM WILL LIKELY A MIXED BAG OF
PRECIPITATION TO THE REGION LATE SUNDAY INTO AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
.UPDATE...
INVERTED TROUGH STILL MOVING SLOWLY ALONG THE COAST WITH LIGHT TO
MODERATE SNOW SHOWERS FALLING. THIS FEATURE IS EDGING WEST AND THE
WRF SEEMS TOO FAST WITH THE NAM12 HAVING THE BEST HANDLE ON THE
TIMING. SHOULD BE 3 MORE HOURS BEFORE THE WESTERN EDGE OF THE SNOW
REACHES PENOBSCOT BAY...HALLOWELL... AND AREAS EAST. ADJUSTED
TEMPERATURES AS WELL AS DEW POINTS... SKY COVER...AND POPS. MUCH
DRIER AIR HAS FILTERED INTO NH SOUTH AND THIS HAS ALLOWED AREAS
IN THE WHITE MTNS AND THE CT RIVER VALLEY TO DROP INTO THE SINGLE
DIGITS/NEAR ZERO WHILE THE REST OF THE REGION REMAINS IN THE 20S
FOR THE MOMENT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
STRONG ARCTIC COLD FRONT WILL PASS ACROSS THE CWA BY MIDDAY
FRIDAY. THIS FRONT WILL LIKELY BE ACCOMPANIED BY AT LEAST A FEW
HEAVY SNOW SQUALLS. THE GOOD THING IS THAT THEY SHOULD BEGIN TO
ARRIVE AFTER THE MORNING COMMUTE. HOWEVER...MOTORISTS WILL HAVE TO
BE AWARE OF THE POSSIBILITY OF BRIEF WHITE-OUT
CONDITIONS...ESPECIALLY IN THE MOUNTAINS THROUGH MIDDAY.

BITTERLY COLD AIR FOLLOWS IN THE WAKE OF THIS FRONT FRIDAY
AFTERNOON AND NIGHT. A WIND CHILL WATCH HAS BEEN ISSUED FOR THE
MOUNTAINS FOR FRI NIGHT AS VALUES MAY DIP BELOW THE 30 BELOW ZERO
THRESHOLD.

WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE FRIDAY AND FRIDAY EVENING
IN THE WAKE OF THE COLD FRONT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ARCTIC HIGH PRESSURE THAT WILL BE RESIDING OVER THE REGION
SATURDAY WILL MOVE OFF TO THE EAST SATURDAY NIGHT AND SUNDAY
ALLOWING A RETURN WARMER SOUTHERLY FLOW TO DEVELOP.

ALL EYES WILL BE ON THE DEVELOPING NEGATIVELY TILTED UPPER TROF
THAT DEVELOPS OVER THE OHIO VALLEY LATE SUNDAY AND THEN SWINGS
NORTHEAST SUNDAY NIGHT TOWARD NEW ENGLAND DEVELOPING A COASTAL LOW
ALONG THE SOUTHERN NEW ENGLAND COAST AND THEN TOWARD THE MAINE
COAST SUNDAY NIGHT. MODELS DIFFER ON THE TRACK WHICH WILL BE
CRITICAL ON WHERE A STRONG BAROCLINIC ZONE SETS UP AND THE
RESULTING PRECIPITATION TYPE. THE EURO BRINGS THE SYSTEM FURTHER
WEST THROUGH CENTRAL NEW ENGLAND AND THEN TOWARD THE WESTERN
MOUNTAINS OF MAINE WHICH IS NOT CLIMATOLOGICALLY LIKELY, BUT IF SO
A GOOD PORTION OF THE SOUTHERN MAINE AND NEW HAMPSHIRE WOULD
CHANGE TO RAIN OR A MIX. A MORE LIKELY SCENARIO OF THE LOW/MID
LEVEL LOW WOULD BE TO TRACK ALONG THE COASTAL FRONT AND THE
CLOSER TO/OR ALONG THE NEW ENGLAND COAST WHICH WOULD ALLOW COLDER
AIR TO REMAIN INLAND AND MORE OF THE PRECIPITATION TO FALL AS SNOW.
AT THIS POINT THERE IS TOO MUCH UNCERTAINTY IN THE TRACK SO USED
A BLEND OF THE MODELS FOR PTYPE. ONE THING ALL THE MODELS DO AGREE
ON IS A GOOD DEAL OF QPF IN THE AMOUNTS OF 1.5-2.5 INCHES.

FOR TEMPERATURES DID NOT USE THE DIURNAL CURVE DUE TO THE
POTENTIAL FOR RISING TEMPERATURES WITH THE WARM AIR ADVECTION
POTENTIAL SUNDAY NIGHT ALONG COASTAL AND SOME INLAND AREAS.

BEHIND THE SYSTEM ON MONDAY AND TUESDAY ANOTHER SHOT OF ARCTIC AIR
EXPECTED WITH SOME OF THE COLDEST TEMPERATURES OF THE WINTER
EXPECTED.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...MVFR CONDITIONS ARE EXPECTED THROUGH THIS EVENING
WITH SOME IMPROVEMENT TO VFR FORESEEN AFTER MIDNIGHT. AN ARCTIC
FRONT WILL MOVE ACROSS THE AREA ON FRIDAY MORNING AND MAY BE
ACCOMPANIED BY BRIEF BUT INTENSE SNOW SQUALLS. SFC WIND GUSTS UP
TO 30 KT LIKELY FRIDAY AFTERNOON AND EVENING. VFR FRIDAY NIGHT.

LONG TERM...VFR CONDITIONS THROUGH THE WEEKEND BECOMING IFR TO
LIFR LATE SUNDAY INTO MONDAY.

&&

.MARINE...
SHORT TERM...GALES CONTINUE FOR FRIDAY AND FRIDAY NIGHT IN
ASSOCIATION WITH AN ARCTIC COLD FRONT. STILL HAVE A SCA FOR CASCO
BAY AS WINDS NOT EXPECTED TO BE AS STRONG THERE. HOWEVER...AN
UPGRADE TO MARGINAL GALE WILL BE POSSIBLE.

LONG TERM...
THE STRONG NORTHWEST WINDS WILL BECOME LIGHT ON SATURDAY AS HIGH
PRESSURE BECOMES CENTERED OVER THE WATERS. THE COASTAL LOW THAT
DEVELOPS AND MOVES TOWARD THE GULF OF MAINE LATE SUNDAY AND SUNDAY
NIGHT MAY CAUSE STRONG SOUTHEAST GALE FORCE WINDS THAT MAY
APPROACH STORM FORCE. THE SYSTEM EXITS MONDAY ALLOW WINDS TO BACK
TO THE NORTHWEST AND THEN BECOME VERY STRONG AND GUSTY WITH
ARCTIC HIGH PRESSURE SLOWLY BUILDING SOUTHEAST FROM CANADA.
FREEZING SPRAY WILL LIKELY BECOME A MAJOR PROBLEM FOR MARINERS WITH
THE ARCTIC OUTBREAK EARLY TO MID WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING
     FOR MEZ007>009.
NH...WIND CHILL WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING
     FOR NHZ001>004.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 11 PM EST FRIDAY FOR ANZ153.
     GALE WARNING FROM 7 AM TO 11 PM EST FRIDAY FOR ANZ150>152-154.

&&

UPDATE...HANES
Hazardous weather outlook, Jan 15, 3:30 PM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
330 PM EST THU JAN 15 2015

MEZ012>014-018-NHZ005>013-015-162030-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
330 PM EST THU JAN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

BITTERLY COLD TEMPERATURES WILL DROP WIND CHILLS TO -20 OR BELOW
BEHIND AN ARCTIC FRONT FRIDAY.

A STORM SYSTEM COULD AFFECT THE REGION LATE IN THE WEEKEND OR
EARLY NEXT WEEK. HOWEVER...CONFIDENCE IN TRACK AND POTENTIAL
PRECIPITATION TYPES IS VERY LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-NHZ001>004-162030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
330 PM EST THU JAN 15 2015

...WIND CHILL WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

BITTERLY COLD TEMPERATURES WILL DROP WIND CHILLS TO -20 OR BELOW
BEHIND AN ARCTIC FRONT FRIDAY.

A STORM SYSTEM COULD AFFECT THE REGION LATE IN THE WEEKEND OR
EARLY NEXT WEEK. HOWEVER...CONFIDENCE IN TRACK AND POTENTIAL
PRECIPITATION TYPES IS VERY LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ019>028-NHZ014-162030-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
330 PM EST THU JAN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LITTLE LIGHT SNOW IS EXPECTED ALONG THE COAST THIS
EVENING. GENERALLY LESS THAN AN INCH IS EXPECTED...BUT 1 TO 2
INCHES COULD FALL ON THE MID COAST OF MAINE. THEREFORE...SLIPPERY
TRAVEL IS POSSIBLE THROUGH THIS EVENINGS COMMUTE.

A STORM SYSTEM COULD AFFECT THE REGION LATE IN THE WEEKEND OR
EARLY NEXT WEEK. HOWEVER...CONFIDENCE IN TRACK AND POTENTIAL
PRECIPITATION TYPES IS VERY LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-162030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
330 PM EST THU JAN 15 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 11 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY AND GALE CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON
AND EVENING BEHIND AN ARCTIC FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-162030-
CASCO BAY-
330 PM EST THU JAN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:25 AM ESTWind Chill AdvisoryGYXCarroll, Grafton27 hr
Jan 16, 9:25 AM ESTSpecial Weather StatementGYXBelknap, Carroll, Coos, Grafton, Hillsborough, Merrimack and 1 more80 min
Jan 16, 10:45 AM ESTSpecial Weather StatementGYXCoos, Grafton60 min
Jan 16, 11:42 AM ESTSpecial Weather StatementGYXBelknap, Carroll, Grafton, Merrimack63 min
Jan 16, 11:54 AM ESTSpecial Weather StatementGYXStrafford66 min
Jan 16, 1:04 PM ESTSpecial Weather StatementGYXBelknap, Strafford71 min
Jan 16, 3:19 AM ESTHeavy Freezing Spray AdvisoryGYX31 hr
Jan 16, 11:36 AM ESTSpecial Weather StatementGYXAndroscoggin, Franklin, Oxford54 min
Jan 16, 12:21 PM ESTSpecial Weather StatementGYXAndroscoggin, Kennebec, Waldo84 min
Jan 16, 1:30 PM ESTSpecial Weather StatementGYXKnox, Sagadahoc, Waldo45 min
Jan 16, 2:13 PM ESTSpecial Weather StatementGYXKnox32 min

Nearby

Wind Chill Warnings in New Hampshire, 2015Wind Chill Warnings in Maine, 2015Every wind chill warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.